# SDR AALA20100129ORD01

- Difficulty date: January 29, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 16,195 hours, 1,996 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 16,197 hours, 1,997 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ORD - CREW REPORTED SMOKE ALARM SOUNDED IN CREW REST AREA.  EMERGENCY DECLARED FLIGHT RETURNED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FERRY FLIGHT TO AFW FOR FURTHER MAINTENANCE.  REPLACED LEFT HAND ENGINE AT AFW ON 02/02/2010.  SYSTEM GROUND CHECK NORMAL OPERATION. (OPEN)
